MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE TAPERED IMPLANT 5 X 8.5MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE TAPERED IMPLANT 5 X 8.5MM; DENTAL IMPLANT
Model Number NT585
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external (non-design/ non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implant had lack of primary stability and was removed.Doctor performed bone graft and did not place another implant in the same surgery.Tooth location unknown.

Brand Name
OSSEOTITE TAPERED IMPLANT 5 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11023442
Report Number0001038806-2020-02072
Device Sequence Number11661196
Product Code DZE
UDI-Device Identifier00844868012108
UDI-Public(01)00844868012108(17)240522(10)2019041883(241)NT585
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/22/2019
Device Model NumberNT585
Device Catalogue NumberNT585
Device Lot Number2019041883
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2020
Initial Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;